On a generalization of closed sets

Miguel Caldas, Maximilian Ganster, Dimitrios N. Georgiou, Saeid Jafari, Valeriu Popa

    Research output: Contribution to journalJournal articleResearchpeer-review

    Original languageEnglish
    JournalKyungpook Mathematical Journal
    Volume47
    Pages (from-to)155-164
    Number of pages10
    ISSN1225-6951
    Publication statusPublished - 14 Jun 2007

    Cite this

    Caldas, M., Ganster, M., Georgiou, D. N., Jafari, S., & Popa, V. (2007). On a generalization of closed sets. Kyungpook Mathematical Journal, 47, 155-164.
    Caldas, Miguel ; Ganster, Maximilian ; Georgiou, Dimitrios N. ; Jafari, Saeid ; Popa, Valeriu. / On a generalization of closed sets. In: Kyungpook Mathematical Journal. 2007 ; Vol. 47. pp. 155-164.
    @article{997c88c0fa7711dcb9c7000ea68e967b,
    title = "On a generalization of closed sets",
    author = "Miguel Caldas and Maximilian Ganster and Georgiou, {Dimitrios N.} and Saeid Jafari and Valeriu Popa",
    year = "2007",
    month = "6",
    day = "14",
    language = "English",
    volume = "47",
    pages = "155--164",
    journal = "Kyungpook Mathematical Journal",
    issn = "1225-6951",
    publisher = "Kyungpook National University",

    }

    Caldas, M, Ganster, M, Georgiou, DN, Jafari, S & Popa, V 2007, 'On a generalization of closed sets', Kyungpook Mathematical Journal, vol. 47, pp. 155-164.

    On a generalization of closed sets. / Caldas, Miguel; Ganster, Maximilian; Georgiou, Dimitrios N.; Jafari, Saeid; Popa, Valeriu.

    In: Kyungpook Mathematical Journal, Vol. 47, 14.06.2007, p. 155-164.

    Research output: Contribution to journalJournal articleResearchpeer-review

    TY - JOUR

    T1 - On a generalization of closed sets

    AU - Caldas, Miguel

    AU - Ganster, Maximilian

    AU - Georgiou, Dimitrios N.

    AU - Jafari, Saeid

    AU - Popa, Valeriu

    PY - 2007/6/14

    Y1 - 2007/6/14

    M3 - Journal article

    VL - 47

    SP - 155

    EP - 164

    JO - Kyungpook Mathematical Journal

    JF - Kyungpook Mathematical Journal

    SN - 1225-6951

    ER -

    Caldas M, Ganster M, Georgiou DN, Jafari S, Popa V. On a generalization of closed sets. Kyungpook Mathematical Journal. 2007 Jun 14;47:155-164.